# SDR COEA0601900

- Difficulty date: December 14, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 45150563
- Part serial: 17221892
- Condition: Malfunctioned
- Location: Stick Shaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, FLIGHT DEPARTED, AND AFTER 30 MIN THE CREW RECEIVED A STICK PUSHER/SHAKER FAULT LIGHT ON THE CREW ALERT PANEL.  THE CREW REFERENCED THE QRH AND ELECTED TO RETURN TO DEPARTURE.  MAINTENANCE REPLACED THE CREW ALTERING COMPUTER AND THE PROBLEM WAS NOT FIXED.  THE LT AND RT ALPHA PROBES WERE REPLACED AND ALL OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
